Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Hand and feet gettining cold , excessive aspartame intake - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
User :   I have noticed lately that my right hand and foot is cold, nothing else just hand and foot. My ears feel stopped up, I'm dizzy have severe weight loss and now I have a headache.When I wake up in the mornings my tongue is always numb. I drink alot of crystal light energy which contains as Aspartame. I am a 35 year old female, 5'6 130pds. could the aspartame be doing this?
Doctor :   hi
Doctor :   Dr. XXXXXXXX here.
Doctor :   let me read what you have typed
User :   ok Dr. ...
Doctor :   Aspartame is known to cause peripheral nerve damage in few cases.
Doctor :   are you having any other symptoms?
User :   my ears seem to be very sensitive to sound lately. and I can not sleep
Doctor :   ok.
Doctor :   *your doctor
User :   I also take 60mg of Adderall a day
Doctor :   ok.
Doctor :   please provide your location, occupation, height, weight, details of past medical illness and treatment if any
User :   I work for a homebuilder, I do the inspections. I am 5'6 weigh 130. I had a hysterectomy 3 years ago other than that always been healthy. I take aderall and esteridol everyday.
User :   and my face is sinking in under my cheek bones (looks awful)
Doctor :   ok. For what reasond were these medications prescribed?
User :   I had breast implants put in 1 1/2 year ago
Doctor :   how many glasses of water do you consume per day?
Doctor :   how are your eating habits?
User :   the aderall was prescribed for add and the esteridol was for homomones. I drink at least 7 bottles of water a day. 4 of them have crystal light energy in them
User :   my eating habits are very bad. I eat only at night and I eat very little
Doctor :   then your symptoms could be attributed to your bad eating habits and the Aspartame
Doctor :   get yor eating habits back to normal, have well balanced diet with calories divided over the entire day
Doctor :   avoid caffeinated drinks and aspartame containing drinks
User :   should I cut out all the aspartame? or can I limit my intake of it a day?
Doctor :   cutting out all of them would be better
User :   is it possible I could be aneroxic and not know it? I am very concerned about gaining weight and never like what I see in the mirror and that is why I don't eat.
Doctor :   if it is teh fear that is not making you eat, then you could be anorexic
Doctor :   choose your foods, eat right amount of all
Doctor :   do not eliminate essential nutrients
Doctor :   take help of dietitian to eat right and control calories.
Doctor :   take a multivitamin suppliment to help you with your symptoms
User :   thank you Dr...., I will try to cut out the aspartame
Doctor :   ok. is there anything else I can help you with?
User :   I don't understand why my right hand and foot is always so cold. could this be a circulation problem?
Doctor :   it could be either a circulation problem or problem with peripheral nerves
Doctor :   if a vascular problem is suspected, a doppler scan would help
Doctor :   if a nerve problem is suspected, nerve conduction tests would help
Doctor :   is there any color changes in right hand and foot?
Doctor :   is there any sensory loss in right hand or foot?
Doctor :   is there any loss in power as compared to the other side?
User :   no color changes, they do swell from time to time and no sensory loss. I do feel a tingle in my lower right arm from time to time when my hand is so cold
User :   and blurred vision has also become an issue
Doctor :   since when has the blurred vision affected you? is in one eye or both eyes?
Doctor :   is there any sensory loss in right hand or foot?
User :   it is both eyes and it has only been in the past couple months. it's not all the time just sometimes. I sometimes feel like i'm in a fog and my vision seems to be worse at those times.
Doctor :   is there any loss in power as compared to the other side?
User :   no loss in power at all
Doctor :   have you got your eyes examiend by an ophthalmologist?
User :   yes i had my eyes tested 6 months ago and they seem to be fine
Doctor :   do you have problems of high sugar, high cholesterol or high blood pressure?
Doctor :   have you tested them again after the problem of blurred vision started?
User :   I have low bp. it is usually around 88/65
Doctor :   ok
User :   I do sometimes feel that my heart is racing
User :   this happens mainly when i am laying in bed at night
User :   and I have noticed lately that I seem to sweat alot more now than I use to
Doctor :   since when have you noticed this?
User :   within the last year, I thought maybe it was like a panic attack
Doctor :   do you have breathing trouble associated when you go to bed?
Doctor :   are fine when you are awake?
User :   no breathing trouble, my chest feel tight. I am ok when I wake up, but I do wake up with a headache alot. I clinch my teech alot and I think that is why
Doctor :   do you smoke?
User :   i do
Doctor :   ok, then your chest symptoms could be due to the effects of smoking. when was your last complete health check up?
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor